# SDR WTAA950170

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Panel
- Part number: 12016056001
- Condition: Loose Screws
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SBA - EN ROUTE LAX-SBA - FUEL LEAK REPORTED FROM LEFT WING.  CREW DECLARED AN EMERGENCY AND LANDED AT STATION WITHOUT INCIDENT.  MAINTENANCE FOUND FUEL DRIPPING FROM FIRST FUEL ACCESS PANEL OUTBOARD OF LEFT WING ENGINE NACELLE.  TIGHTENED LOOSE SCREWS ON FUEL PANEL.  NO FUEL LEAK NOTED DURING SUBSEQUENT LEAK CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
